INVESTIGADORES
DA ROLD Leandro
artículos
Título:
Interacting fermions and domain wall defects in (2+1)-dimensions
Autor/es:
L. DA ROLD, C. D. FOSCO
Revista:
JOURNAL OF MATHEMATICAL PHYSICS
Editorial:
American Institute of Physics (AIP)
Referencias:
Lugar: New York (EE. UU.); Año: 2003 vol. 44 p. 588 - 588
ISSN:
0022-2488
Resumen:
We consider a Dirac field in 2 + 1 dimensions with a domain wall like defect in its mass, minimally coupled to a dynamical Abelian vector field. The mass of the fermionic field is assumed to have just one linear domain wall, which is externally fixed and unaffected by the dynamics. We show that, under some general conditions on the parameters, the localized zero modes predicted by the Callan and Harvey mechanism are stable under the electromagnetic interaction of the fermions.